# SDR SWAA2022030174171

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK STA 927 TO 947 LBL 3 HAS CORROSION AT NUTPLATE HOLES. / EVALUATED TRACK ASSY AFT CARGO STA 887 - 947. 100% MATERIAL LOSS ON TRACK ASSY. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. ORIGINAL THICKNESS .071'; REMAINING .000'. REMOVED TRACK ASSY AFT CARGO STA 887 - 947 LBL 3 IAW SRM 51-40-02. VERIFIED NEW TRACK ASSY AFT CARGO STA 887 - 947 LBL 3 P/N - 147A7501U13 ON ATAG # WN8780 IAW BOEING DWG # 147A7801 REV B. LOCATED AND DRILLED NEW TRACK ASSY AFT CARGO STA 887 - 947 LBL 3 IAW SRM 51-40-05 AND BOEING DWG # 147A7501 REV B. INSTALLED NEW TRACK ASSY AFT CARGO STA 887 - 947 LBL 3 IAW SRM 51-40-02 AND BOEING DWG # 147A7501 REV B.
